Volume 19 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – G
Gabai, David
Covering a nontaming knot by the unlink
Gadbled, Agnes
Families of monotone symplectic manifolds constructed via symplectic cut and their Lagrangian submanifolds
Gadgil, Siddhartha
Topological geodesics and virtual rigidity
The extended Goldman bracket determines intersection numbers for surfaces and orbifolds
Gähler, Franz
Integral cohomology of rational projection method patterns
Gaiffi, Giovanni
Cohomology rings of compactifications of toric arrangements
Gainullin, Fjodor
The mapping cone formula in Heegaard Floer homology and Dehn surgery on knots in $S^3$
Heegaard Floer homology and knots determined by their complements
Galatius, Søren
Secondary characteristic classes of surface bundles
Gallais, Étienne
Sign refinement for combinatorial link Floer homology
Gandini, Giovanni
The Farrell-Jones conjecture for graph products
Homological stability for automorphism groups of RAAGs
Ganter, Nora
The Jacobi orientation and the two-variable elliptic genus
Gao, Hongzhu
Positive quandle homology and its applications in knot theory
Gao, Man
Homology decompositions of the loops on 1-stunted Borel constructions of C_2-actions
Gao, Xinghua
Non L-space integral homology 3-spheres with no nice orderings
Garber, David
Plane curves and their fundamental groups: Generalizations of Uludaù g's construction
Garoufalidis, Stavros
Experimental evidence for the Volume Conjecture for the simplest hyperbolic non-2–bridge knot
Non-triviality of the A–polynomial for knots in S3
Concordance and 1—loop clovers
Irreducibility of $q$-difference operators and the knot $7_4$
The Ptolemy field of $3$--manifold representations
Gluing equations for $\mathrm{PGL}(n,\mathbb{C})$--representations of $3$--manifolds
Garzón, Antonio
Nerves and classifying spaces for bicategories
Gaster, Jonah
Infima of length functions and dual cube complexes
Gaudens, Gérald
Espaces profinis et problèmes de réalisabilité
Gay, David
Correction to “Open books and configurations of symplectic surfaces”
Open books and configurations of symplectic surfaces
Symplectic surgeries and normal surface singularities
Trisections of Lefschetz pencils
Ga̧sior, Anna
Spin structures on almost-flat manifolds
Geer, Nathan
The Kontsevich integral and quantized Lie superalgebras
Polynomial 6j-Symbols and States Sums
Topological invariants from non-restricted quantum groups
Relations between Witten-Reshetikhin-Turaev and non semi-simple sl(2) 3-manifold invariants
Logarithmic Hennings invariants for restricted quantum sl(2)
Geiges, Hansjörg
Symplectic fillability of tight contact structures on torus bundles
Gelander, Tsachik
Milnor-Wood inequalities for products
Genevois, Anthony
Hyperplanes of Squier's cube complexes
Gepner, David
Universality of multiplicative infinite loop space machines
Gerhardt, Teena
The R(S1)-graded equivariant homotopy of THH(Fp)
Gervais, Sylvain
On p-almost direct products and residual properties of pure braid groups of nonorientable surfaces
Ghienne, Pierre
Joins of DGA modules and sectional category
Ghiggini, Paolo
On tight contact structures with negative maximal twisting number on small Seifert manifolds
Tight contact structures on Seifert manifolds over T2 with one singular fibre
Ghrist, Robert
Coverage in sensor networks via persistent homology
Giambalvo, Vincent
On the anti-automorphism of the Steenrod algebra: II
Giansiracusa, Jeffrey
On the homotopy type of the Deligne-Mumford compactification
Gille, Catherine
A signature invariant for knotted Klein graphs
Gilmer, Patrick
Congruence and similarity of 3-manifolds
3–manifold invariants and periodicity of homology spheres
The Homflypt skein module of a connected sum of 3–manifolds
On the Turaev-Viro endomorphism, and the colored Jones polynomial
Gilmore, Allison
Framed graphs and the non-local ideal in the knot Floer cube of resolutions
Girão, Darlan
Fiber surfaces from alternating states
Gironella, Fabio
Examples of non-trivial contact mapping classes for overtwisted contact manifolds in all dimensions
Glover, Henry
The center of some braid groups and the Farrell cohomology of certain pure mapping class groups
Gluck, Herman
Lipschitz minimality of Hopf fibrations and Hopf vector fields
Generalized Gauss maps and integrals for three-component links: toward higher helicities for magnetic fields and fluid flows, part II
Germs of fibrations of spheres by great circles always extend to the whole sphere
Goda, Hiroshi
On hyperbolic 3–manifolds realizing the maximal distance between toroidal Dehn fillings
Godelle, Eddy
Morphismes injectifs entre groupes d'Artin–Tits
Goerner, Matthias
The Ptolemy field of $3$--manifold representations
Gluing equations for $\mathrm{PGL}(n,\mathbb{C})$--representations of $3$--manifolds
Gold, Julian
A bound for orderings of Reidemeister moves
Goldberg, David
Higher degree Galois covers of CP1 x T
The fundamental group of a Galois cover of CP1 × T
Goldberg, Noam
Many, many more intrinsically knotted graphs
Golla, Marco
Pair of pants decomposition of 4-manifolds
Dehn surgeries and rational homology balls
A note on cobordisms of algebraic knots
Golovko, Roman
The embedded contact homology of sutured solid tori
Estimating the number of Reeb chords using a linear representation of the characteristic algebra
Gómez Guerra, José
A classifying space for commutativity in Lie groups
Infinite loop spaces and nilpotent K-theory
Equivariant complex bundles, fixed points and equivariant unitary bordism
Gomez-Larrañaga, José
Amenable category of three-manifolds
Gompf, Robert
More Cappell-Shaneson spheres are standard
Infinite order corks via handle diagrams
On uniqueness of end sums and 1-handles at infinity
Gonçalves, Daciberg
Some results on vector bundle monomorphisms
The classification and the conjugacy classes of the finite subgroups of the sphere braid groups
Cohomology of preimages with local coefficients
The braid groups of the projective plane
Gonzalez de Miguel, Alex
Unstable Adams operations acting on $p$-local compact groups and fixed points
González-Acuña, Francisco
Amenable category of three-manifolds
González-Espino-Barros, Jesús
Symmetric topological complexity of projective and lens spaces
Topological complexity of motion planning in projective product spaces
Higher topological complexity and its symmetrization
González-Meneses López, Juan
The nth root of a braid is unique up to conjugacy
Reducible braids and Garside Theory
Goodman, Noah
Overtwisted open books from sobering arcs
Goodwillie, Thomas
A stable range description of the space of link maps
Gordon, Cameron
Knots with unknotting number 1 and essential Conway spheres
Obtaining genus 2 Heegaard splittings from Dehn surgery
Bridge number and integral Dehn surgery
Gorsky, Eugene
Links of plane curve singularities are L-space links
Grady, Daniel
Spectral sequences in smooth generalized cohomology
Grady, Ryan
One-dimensional Chern--Simons theory and the $\hat{A}$ genus
Grant, Jonathan
A generators and relations description of a representation category of $U_q(\mathfrak{gl}(1|1))$
Grant, Mark
Bordism groups of immersions and classes represented by self-intersections
Equivariant topological complexity
Topological complexity of motion planning in projective product spaces
A mapping theorem for topological complexity
Grbić, Jelena
The decomposition of the loop space of the mod 2 Moore space
Natural transformations of tensor algebras and representations of combinatorial groups
Applications of combinatorial groups to Hopf invariant and the exponent problem
Green, David
The mod-2 cohomology ring of the third Conway group is Cohen-Macaulay
Green, Richard
Greene, Joshua
A surgery triangle for lattice cohomology
Strong Heegaard diagrams and strong L-spaces
Greenlees, John
Complete intersections and mod p cochains
Fixed point adjunctions for equivariant module spectra
Rational equivariant cohomology theories with toral support
Rational SO(2)-equivariant spectra
Gorenstein duality for real spectra
Erratum for 'Gorenstein duality for real spectra'
Griffin, James
Cacti and filtered distributive laws
Grigsby, Julia
Knot Floer homology in cyclic branched covers
Khovanov homology, sutured Floer homology, and annular links
Grinberg, Anna
Resolutions of p–stratifolds with isolated singularities
Gritschacher, Simon
The spectrum for commutative complex K-theory
Groth, Moritz
Derivators, pointed derivators, and stable derivators
Universality of multiplicative infinite loop space machines
Groves, Daniel
Limit groups for relatively hyperbolic groups, I: The basic tools
Limits of (certain) CAT(0) groups, I: Compactification
Grunewald, Joachim
Non-Finiteness results for Nil-Groups
Guaschi, John
The classification and the conjugacy classes of the finite subgroups of the sphere braid groups
The braid groups of the projective plane
Gubkin, Steven
Associahedra and weak monoidal structures on categories
Güçlükan İlhan, Aslı
Obstructions for constructing equivariant fibrations
Guelman, Nancy
$C^1$- Actions of Baumslag-Solitar groups on $S^1$
Quasi-invariant measures for some amenable groups acting on the line
Guentner, Erik
Complexes and Exactness of Certain Artin Groups
Guéritaud, François
Explicit angle structures for veering triangulations
Guerra, Lorenzo
Hopf ring structure on the mod $p$ cohomology of the symmetric groups
Guilbault, Craig
Spherical alterations of handles: embedding the manifold plus construction
Weak Z-structures for some classes of groups
Guillén, Francisco
$E_1$--formality of complex algebraic varieties
Guillou, Bertrand
Categorial Models for Equivariant Classifying Spaces
Equivariant iterated loop space theory and permutative G-categories
The $\eta$-inverted $\mathbb{R}$-motivic sphere
Guirardel, Vincent
McCool groups of toral relatively hyperbolic groups
Gültepe, Funda
Fully irreducible automorphisms of the free group via Dehn twisting in $\sharp_k(S^2 \times S^1)$
Guo, Qilong
Width of a satellite knot and its companion
Guo, Ren
Quantum Teichmuller Space and Kashaev Algebra
Gurski, Michael
Stable Postnikov data of Picard 2-categories
Gutiérrez, Javier
Encoding equivariant commutativity via operads
Gutt, Jean
Symplectic capacities from positive S^1-equivariant symplectic homology
Gwilliam, Owen
One-dimensional Chern--Simons theory and the $\hat{A}$ genus